# SDR P5CA0401081

- Difficulty date: April 29, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 86,091 hours, 18,886 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Elevator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ENGINE START, ELEVATOR FEELS LIGHT.  DID NOT COME ON WITH HYD SYST NR 2 PRESSURIZED AND SYST 3 UNPRESSURIZED.  FOUND BROKEN WIRE AT MISOI, REPAIRED IAW 20-10-13.  PERFORMED SYST CHECK PER 27-31-00, SYST OPS NORMALLY.
